# SDR AALA202112125585

- Difficulty date: December 9, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 313 hours, 98 cycles
- System (JASC): 3242 · Brake
- Part: Not Reported
- Part number: 351H51002
- Part serial: 28553
- Condition: Faulty
- Location: Zone 700 - Gears
- Part time: 326 hours, 101 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM HOT BRAKES DURING TAKEOFF ROLL BELOW 80 KNOTS. REJECTED TAKEOFF AND RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202112105585: REPLACED #3 BRAKE, BRAKE TEMPERATURE MONITORING UNTI PER AMM 32-47-18.** (CLOSED)
